American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Janusz R. Prajs. A continuous circle of pseudo-arcs filling up the annulus. Trans. Amer. Math. Soc. 352 (2000) 1743-1757. MR 1608498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. J. Daverman and F. C. Tinsley. A controlled plus construction for crumpled laminations . Trans. Amer. Math. Soc. 342 (1994) 807-826. MR 1182981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James T. Rogers. Decompositions of continua over the hyperbolic plane . Trans. Amer. Math. Soc. 310 (1988) 277-291. MR 965753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. Dwayne Collins. Monotone decompositions of IUC continua . Trans. Amer. Math. Soc. 282 (1984) 699-709. MR 732114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard Denman and Michael Starbird. Shrinking countable decompositions of $S\sp{3}$ . Trans. Amer. Math. Soc. 276 (1983) 743-756. MR 688975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. E. Grace. Monotone decompositions of $\theta $-continua . Trans. Amer. Math. Soc. 275 (1983) 287-295. MR 678350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. J. Daverman and J. J. Walsh. A nonshrinkable decomposition of $S\sp{n}$ involving a null sequence of cellular arcs . Trans. Amer. Math. Soc. 272 (1982) 771-784. MR 662066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. E. Grace and Eldon J. Vought. Monotone decompositions of $\theta \sb{n}$-continua . Trans. Amer. Math. Soc. 263 (1981) 261-270. MR 590423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. J. Daverman and W. H. Row. Cell-like $0$-dimensional decompositions of $S\sp{3}$ are $4$-manifold factors . Trans. Amer. Math. Soc. 254 (1979) 217-236. MR 539916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edythe P. Woodruff. Decomposition spaces having arbitrarily small neighborhoods with $2$-sphere boundaries . Trans. Amer. Math. Soc. 232 (1977) 195-204. MR 0442944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles D. Bass. Some special decompositions of $E\sp{3}$ . Trans. Amer. Math. Soc. 216 (1976) 115-130. MR 0405425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edythe P. Woodruff. Conditions under which disks are $P$-liftable . Trans. Amer. Math. Soc. 186 (1973) 403-418. MR 0328943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arthur N. Milgram. Decompositions and dimension of closed sets in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 43 (1938) 465-481. MR 1501954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1